# SDR SCNA20241216397

- Difficulty date: December 13, 2024
- Submitted: December 16, 2024
- Operation: Air carrier
- Aircraft: N5261A
- Make and model: Boeing 737-83N
- Aircraft serial: 32348
- Aircraft time: 69,450 hours, 40,761 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Ring
- Condition: Missing
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE OF THE RETAINING RINGS ON THE L1 GIRT BAR IS MISSING MC NOTIFIED BW9425.   REPLACED MISSING GIRT BAR STOP ASSY PER AMM 25-66-01 THIS CLEARS MEL 52-16-2 MDDR # 128542.
